# SDR JYDR20230413094

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 51,494 hours, 18,774 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 643520456103
- Part serial: 221
- Condition: Cracked
- Location: Zone 200
- Part time: 2,564 hours
- Component: Main Gear Box, Skrsky, E
- Component part number: 643520400065
- Stage of operation: UK
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX RECEIVED AT THIS REPAIR STATION FOR OVERHAUL. DURING THE OVERHAUL PROCESS THE MAIN BEVEL GEAR WAS FOUND TO HAVE A TOTAL OF 18 CRACKS. CRACKS FOUND BY MAGNETIC PARTIAL INSPECTION. THIS IS THE FIRST TIME THIS REPAIR STATION HAS FOUND CRACKS IN THIS PART. PART AND REPORT SENT TO THE MANUFACTURE.
